A 40-year-old m an com plained to his physician of increased appetite, palpitations, and diarrhea…

A 40-year-old m an com plained to his physician of increased appetite, palpitations, and diarrhea. Laboratory results con- rm ed the diagnosis of m ild hyperthyroidism , and a treatm ent w ith m ethim azole was started. Which of the follow ing actions m ost likely contributed to the therapeutic e cacy of the drug in this patient? A. Proteolysis of thyroglobulin B. Stim ulation of thyroid peroxidase C. Blockade of iodine uptake by the thyroid gland D. Accum ulation of iodine into thyroglobulin E. Inhibition of iodination of tyrosine residues

Don't use plagiarized sources. Get Your Custom Essay on
A 40-year-old m an com plained to his physician of increased appetite, palpitations, and diarrhea…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*